Illustration of a SARS-CoV-2 virion

Open Access research that responds to the COVID-19 pandemic...

Strathprints makes available scholarly Open Access content seeking to respond to the medical, scientific, economic and social emergencies arising from the COVID-19 pandemic. Researchers from across the Faculties of Science, Engineering, Business and the Humanities, Arts & Social Sciences (HaSS) are all contributing to improved human understanding of -- or solutions to -- the issues surrounding management of the pandemic and the post-pandemic recovery.

Explore COVID-19 related Open Access research. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Group by: Publication Date | Item type | No Grouping
Jump to: 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2014 | 2006
Number of items: 14.

2021

Bevan, David (2021) Threshold functions and the birthday paradox. Mathematical Gazette. ISSN 0025-5572 (In Press)

2020

Bevan, David and Brignall, Robert and Elvey Price, Andrew and Pantone, Jay (2020) A structural characterisation of Av(1324) and new bounds on its growth rate. European Journal of Combinatorics, 88. 103115. ISSN 0195-6698

Baril, Jean-Luc and Bevan, David and Kirgizov, Sergey (2020) Bijections between directed animals, multisets and Grand-Dyck paths. The Electronic Journal of Combinatorics, 27 (2). P2.10. ISSN 1077-8926

2019

Bevan, David (2019) Permutations with few inversions are locally uniform. Discrete Analysis. ISSN 2397-3129

2018

Bevan, David (2018) Intervals of permutation class growth rates. Combinatorica, 38 (2). pp. 279-303. ISSN 1439-6912

Bevan, David and Homberger, Cheyne and Tenner, Bridget Eileen (2018) Prolific permutations and permuted packings : downsets containing many large patterns. Journal of Combinatorial Theory Series A, 153. pp. 98-121. ISSN 0097-3165

2017

Bevan, David (2017) Large butterfly Cayley graphs and digraphs. Discrete Mathematics, 340 (10). pp. 2432-2436. ISSN 0012-365X

Bevan, David and Brignall, Robert and Elvey Price, Andrew and Pantone, Jay (2017) Staircases, dominoes, and the growth rate of 1324-avoiders. Electronic Notes in Discrete Mathematics, 61. 123–129. ISSN 1571-0653

Bevan, David (2017) The permutation class Av(4213,2143). Discrete Mathematics and Theoretical Computer Science, 18 (2). #10. ISSN 1365-8050

Bevan, David and Erskine, Grahame and Lewis, Robert (2017) Large circulant graphs of fixed diameter and arbitrary degree. Ars Mathematica Contemporanea, 13 (2). 275–291. ISSN 1855-3966

2016

Bevan, David and Levin, Derek and Nugent, Peter and Pantone, Jay and Pudwell, Lara and Riehl, Manda and Tlachac, ML (2016) Pattern avoidance in forests of binary shrubs. Discrete Mathematics and Theoretical Computer Science, 18 (2). ISSN 1365-8050

Bevan, David (2016) The permutation classes Av(1234,2341) and Av(1243,2314). Australasian Journal of Combinatorics, 64. 3–20. ISSN 1034-4942

2014

Bevan, David (2014) Growth rates of geometric grid classes of permutations. The Electronic Journal of Combinatorics, 21 (4). pp. 1-17. ISSN 1077-8926

2006

Bevan, David (2006) Sets of points determining only acute angles and some related colouring problems. The Electronic Journal of Combinatorics, 13 (1). R12. ISSN 1077-8926

This list was generated on Fri May 14 20:08:18 2021 BST.